Aleve PM Caplets with Naproxen Sodium, 220mg (NSAID) Pain Reliever/Fever Reducer/Sleep Aid, 80 Count

Add your review

$10.87

Last updated on July 2, 2020 5:44 am

$10.87

Add to wishlistAdded to wishlistRemoved from wishlist 0
Add to compare

Basic Care Naproxen Sodium Tablets, 300 Count (Pack of 1)

$10.87  in stock
1 new from $10.87
Free shipping
Buy Now
Amazon.com
as of July 2, 2020 5:44 am

Features

  • ACTIVE INGREDIENT: The active ingredient in Basic Care All Day Pain Relief, Naproxen Sodium Tablets, 220 mg is Naproxen Sodium Compare to Aleve Caplets active ingredient
  • STRENGTH TO LAST 12 HOURS: Pain reliever and fever reduction for up to 12 hours
  • PAIN RELIEVER: Temporarily relieves minor aches and pains due to arthritis, muscular aches, backache, menstrual cramps, headache, toothache and the common cold Also temporarily reduces fever
  • NAPROXEN SODIUM: A nonsteroidal anti-inflammatory drug (NSAID) used as a pain reliever/fever reducer
  • FOR ADULTS AND CHILDREN 12 YEARS AND OLDER: Children under 12 years: ask a doctor

Aleve Liquid Gels, Naproxen Sodium Capsules 220 mg (NSAID), Pain Reliever/Fever Reducer, Fast Pain Relief, 120 Count

$21.03
$13.08  in stock
4 new from $13.07
Free shipping
Buy Now
Amazon.com
as of July 2, 2020 5:44 am

Features

  • Aleve is Proven Stronger* & Longer on Pain than Tylenol *Based on clinical data from the first six hours after initial dosing.
  • Just Two pills for all day pain relief. Each pill has the strength to last 12 hours.
  • Get Fast, Continuous Pain Relief with Aleve Liquid Gels for up to 12 hours.
  • Aleve is an over-the-counter (OTC), nonsteroidal anti-inflammatory drug (NSAID) designed to deliver up to 12 hours of continuous pain relief at the site of pain.

Aleve PM Caplets with Naproxen Sodium, 220mg (NSAID) Pain Reliever/Fever Reducer/Sleep Aid, 80 Count

$16.17
$12.99  in stock
13 new from $12.98
Free shipping
Buy Now
Amazon.com
as of July 2, 2020 5:44 am

Features

  • Aleve PM helps you fall asleep and wake refreshed and feeling relieved from pain into the morning.
  • Only Aleve PM combines a safe, non-habit forming sleep aid and the 12-hour pain relieving strength of Aleve.
  • Two Aleve PM caplets help you fall asleep fast and stay asleep when in pain.
  • Take Aleve PM for relief of occasional sleeplessness associated with minor aches and pains.
  • Aleve PM is also available with Easy Open and Soft Grip. The Aleve PM Easy Open and Soft Grip Caps feature a contoured bottle that fits comfortably in your hand and a cushioned cap to give you better control. Easy Open cap is not child resistant.

User Reviews

0.0 out of 5
0
0
0
0
0
Write a review

There are no reviews yet.

Be the first to review “Aleve PM Caplets with Naproxen Sodium, 220mg (NSAID) Pain Reliever/Fever Reducer/Sleep Aid, 80 Count”

Your email address will not be published. Required fields are marked *

Aleve PM Caplets with Naproxen Sodium, 220mg (NSAID) Pain Reliever/Fever Reducer/Sleep Aid, 80 Count
Aleve PM Caplets with Naproxen Sodium, 220mg (NSAID) Pain Reliever/Fever Reducer/Sleep Aid, 80 Count

$10.87

Health Products Blog
Logo
Login/Register access is temporary disabled
Compare items
  • Total (0)
Compare
0